Robust Bayesian inference on scale parameters

Fernandez, C. and Osiewalski, J. and Steel, M.F.J. (2001) Robust Bayesian inference on scale parameters. JOURNAL OF MULTIVARIATE ANALYSIS, 77 (1). pp. 54-72. ISSN 0047-259X . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We represent random vectors Z that take values in R-n - {0} as Z = RY where R is a positive random variable and Y takes values in an (n - 1)-dimensional space Y. By fixing the distribution of either R or Y while imposing independence between them, different classes of distributions on R-n can be generated. As examples. the spherical. I-q-spherical, b-spherical and anisotropic classes can be interpreted in this unifying framework, We present a robust Bayesian analysis on a scale parameter in the purr scale model and in the regression model. In particular, we consider robustness of posterior inference on the scale parameter when the sampling distribution ranges over classes related to those mentioned above. Some links between Bayesian and sampling-theory results are also highlighted. (C) 2001 Academic Press.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 09 Oct 2008 13:51
Last Modified: 29 May 2012 09:50
Resource URI: http://kar.kent.ac.uk/id/eprint/7929 (The current URI for this page, for reference purposes)
  • Depositors only (login required):